Alert archive / Illinois / Wind Advisories in 2009
Wind Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Mar 8, 2009, 9:31 AM CDT for 28 counties in Illinois. It took effect at Mar 8, 2009, 11:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 9:31 AM CDT (14:31 UTC)
- In effect from
- Mar 8, 2009, 11:00 AM CDT
- Expired
- Mar 8, 2009, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
All 28 counties
Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 081431 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 931 AM CDT SUN MAR 8 2009 ...LOW PRESSURE SYSTEM DEVELOPING AND BRINGING HIGH WINDS THROUGH ILLINOIS TODAY... .GUSTY WINDS IN EXCESS OF 30 MPH SUSTAINED AND GUSTING TO 45 MPH ARE POSSIBLE BRIEFLY THROUGH THE AFTERNOON AS A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM MOVES CLOSER...IN COMBINATION WITH STRONG WINDS ALOFT IN THE ATMOSPHERE MIXING DOWN TO THE SURFACE. ILZ029>031-037-038-041>046-048-051>057-061>063-066>068-071>073- 082030- /O.NEW.KILX.WI.Y.0003.090308T1600Z-090309T0200Z/ PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT- PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON- MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 931 AM CDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. GUSTY WINDS IN EXCESS OF 30 MPH SUSTAINED AND GUSTING TO 45 MPH ARE POSSIBLE BRIEFLY THROUGH THE AFTERNOON AS A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM MOVES CLOSER...IN COMBINATION WITH STRONG WINDS ALOFT IN THE ATMOSPHERE MIXING DOWN TO THE SURFACE. WINDS WILL BE OUT OF THE SOUTH JUST AHEAD OF THE COLD FRONT... THEN SWITCHING TO MORE WESTERLY BEHIND THE THUNDERSTORMS ASSOCIATED WITH THE FRONT AS THE PRESSURE GRADIENT INCREASES QUICKLY IN THE EARLY AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HJS
1 follow-up statement
000 WWUS73 KILX 090143 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 843 PM CDT SUN MAR 8 2009 ...WINDS DIMINISHING ACROSS CENTRAL ILLINOIS THIS EVENING... ILZ029>031-037-038-041>046-048-051>057-061>063-066>068-071>073- 090245- /O.EXP.KILX.WI.Y.0003.000000T0000Z-090309T0200Z/ PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT- PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON- MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 843 PM CDT SUN MAR 8 2009 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CDT THIS EVENING... WINDS HAVE DIMINISHED EARLY THIS EVENING WITH SPEEDS RANGING FROM 15 TO 25 MPH...WITH OCCASIONAL GUSTS APPROACHING 40 MPH. HIGH PRESSURE WILL DRIFT IN FROM THE NORTHWEST AND THIS SHOULD ALLOW WINDS TO CONTINUE TO DIMINISH OVERNIGHT. $$ SMITH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 8, 7:01 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 8, 7:01 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 701 AM CDT SUN MAR 8 2009 .DISCUSSION... ISSUED 145 AM CST SUN MAR 8 2009 FRONTAL BOUNDARY MEANDERING ACROSS THE AREA AGAIN OVERNIGHT...WITH 1 AM POSITION ROUGHLY ALONG I-72. SHOWERS AND THUNDERSTORMS HAVE BEEN NUMEROUS ACROSS THE NORTHWEST HALF OF THE CWA...AND CONTINUE TO STREAM NORTHEAST OVER THE SAME AREAS OUT OF NORTHERN MISSOURI. 88D RADAR WIND PROFILE FROM LINCOLN AND ST LOUIS SHOWING 40-55 KNOT LOW LEVEL JET INCREASING SOUTH OF THE BOUNDARY. MAIN SURFACE LOW ASSOCIATED WITH THE BOUNDARY WAS ANALYZED IN SOUTHEAST KANSAS. PASSAGE OF STORM SYSTEM TODAY...WITH ASSOCIATED SEVERE WEATHER AND HEAVY RAIN THREATS...IS THE PRIMARY FOCUS FOR TODAYS FORECAST. RAIN AND THUNDERSTORMS FOR MONDAY NIGHT THROUGH TUESDAY NIGHT ALSO A CONCERN. SHORT TERM...TODAY THROUGH WEDNESDAY... MUCH OF THE MORNING THUNDERSTORM ACTIVITY WILL BE ELEVATED AND NORTH OF THE FRONT...WHICH WILL LIFT NORTH AGAIN THIS MORNING. MODELS DIFFERING IN THE SPEED OF THIS LOW PASSAGE -- RANGING FROM A LOCATION NEAR MACOMB TO JUST EAST OF LASALLE AT 18Z -- WITH THE GFS BEING THE FASTER OF THE MODELS. WENT WITH A BLEND OF THE NAM AND THE GFS WITH THE SPEED...RESULTING IN THE TRAILING COLD FRONT ENTERING THE WESTERN CWA AROUND MIDDAY AND BEING OUT OF THE STATE BY AROUND 5 PM. WHILE SOME OF THE EARLY MORNING STORMS MAY PRODUCE LARGE HAIL...A SHORT WINDOW OF OPPORTUNITY IS EXPECTED LATE MORNING AND EARLY AFTERNOON FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT AS WELL...DESPITE CAPES BEING ONLY ABOUT 500 J/KG. LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE MAIN THREATS WITH THE STORMS DURING THIS PERIOD. MUCH OF THE CWA FROM I-55 EASTWARD WILL BE IN THE WARM SECTOR LONG ENOUGH TO GET TEMPERATURES INTO THE MID TO UPPER 60S BEFORE THE FRONT ARRIVES...ESPECIALLY CONSIDERING LOWER 60S ALREADY EXIST SOUTH OF A TAYLORVILLE TO PARIS LINE. HIGH PRESSURE RIDGE EXPECTED TO DRIFT EAST ACROSS THE MISSISSIPPI VALLEY OVERNIGHT...BEFORE PRECIPITATION BEGINS TO SURGE NORTHEASTWARD TOWARD THE AREA ON MONDAY AFTERNOON. THINK THE GFS IS BRINGING IN THE RAIN TOO FAST AND AM SIDING TOWARD THE NAM DURING THIS TIME...KEEPING MONDAY FORECAST DRY AND SPREADING THE RAIN IN DURING THE EVENING. GFS ALSO SEEMS TO BE SUFFERING FROM SOME CONVECTIVE FEEDBACK AND AM ONLY GOING WITH ABOUT HALF OF ITS RAIN TOTALS MONDAY NIGHT AND TUESDAY MORNING. LOW PRESSURE EXPECTED TO MOVE NORTHEAST OUT OF KANSAS ON TUESDAY. ALL MODELS IN REASONABLE AGREEMENT WITH TRACK OF LOW REACHING WESTERN WISCONSIN BY TUESDAY EVENING...WITH THE NAM JUST A BIT SLOWER WITH THE ATTENDANT COLD FRONT SWINGING THROUGH THE CWA. WITH NEARLY ALL OF THE CWA SPENDING SIGNIFICANT TIME IN THE WARM SECTOR...SIDED MORE WITH THE WARMER MOS GUIDANCE IN MOST AREAS. AS THE LOW MOVES NORTHEAST INTO CANADA...IT IS EXPECTED TO SIGNIFICANTLY STRENGTHEN...RESULTING IN RATHER BREEZY CONDITIONS CONTINUING ACROSS THE FORECAST AREA THROUGH WEDNESDAY. LONG TERM...THURSDAY THROUGH SATURDAY... NO CHANGES MADE TO LATTER PART OF FORECAST. MAIN STORM TRACKS EXPECTED TO BE ALONG THE CANADIAN BORDER AS WELL AS THE SOUTHERN UNITED STATES...WITH HIGH PRESSURE IN BETWEEN. TEMPERATURES EXPECTED TO BE NEAR TO SLIGHTLY BELOW NORMAL DURING THIS TIME. GEELHART && .AVIATION... ISSUED 700 AM CDT SUN MAR 8 2009...FOR THE 12Z TAFS STRONG STORMS WILL HIGHLIGHT THE SHORT TERM...WITH LOCAL GUSTS TO 50 KTS. LIFR AND EVEN SOME VLIFR CIGS MAY ACCOMPANY SOME STORMS THIS MORNING. IFR VIS WILL BE LIKELY IN THE HEAVIER STORMS...WITH LIFR PSBL. THE COLD FRONT IS EXPECTED TO REACH PIA BY 11 AM...SPI TO BMI BY 1 PM... AND CMI AND DEC BY 3 PM. THIS AFTERNOON...NW WINDS WILL INCREASE...WITH GUSTS IN THE 20-30KT RANGE. CIGS WILL CLIMB BEHIND THE FRONT LATER THIS AFTERNOON AND THIS EVENING. SOME FOG FORMATION MAY DEVELOP BY MONDAY MORNING. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036>038. &&
Hazardous weather outlook, Mar 8, 8:46 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 846 AM CDT SUN MAR 8 2009 ILZ027>031-036>038-091200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 846 AM CDT SUN MAR 8 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM TODAY... A WARM FRONT WILL LIFT NORTH OF PEORIA AND BLOOMINGTON EARLY THIS MORNING...THEN A COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. MOST OF CENTRAL ILLINOIS IS IN A SLIGHT RISK FOR SEVERE STORMS...MAINLY SOUTHEAST OF A LINE FROM MACOMB TO PEORIA TO PONTIAC. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. HEAVY RAINFALL AND FLASH FLOODING MAY DEVELOP TODAY AS WELL. TOTAL RAINFALL AMOUNTS FROM THIS WEEKEND MAY REACH 2 INCHES. THE RAIN FALLING ON PARTIALLY FROZEN GROUND WILL PRODUCE EXCESSIVE RUNOFF AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST OF ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ042-043-048-091200- DE WITT-LOGAN-MENARD- 846 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL LIFT NORTH OF PEORIA AND BLOOMINGTON EARLY THIS MORNING...THEN A COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. MOST OF CENTRAL ILLINOIS IS IN A SLIGHT RISK FOR SEVERE STORMS...MAINLY SOUTHEAST OF A LINE FROM MACOMB TO PEORIA TO PONTIAC. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST OF ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 10 AM AND 4 PM TODAY. ILZ040-041-047-049-050-091200- CASS-MASON-MORGAN-SCHUYLER-SCOTT- 846 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL LIFT NORTH OF PEORIA AND BLOOMINGTON EARLY THIS MORNING...THEN A COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. MOST OF CENTRAL ILLINOIS IS IN A SLIGHT RISK FOR SEVERE STORMS...MAINLY SOUTHEAST OF A LINE FROM MACOMB TO PEORIA TO PONTIAC. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST OF ILLINOIS. FOR INTERESTS ALONG THE ILLINOIS RIVER...THE RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE AROUND HAVANA AND POINTS DOWNSTREAM FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 3 PM TODAY. ILZ044>046-051>057-061-062-066-067-071>073-091200- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY- VERMILION- 846 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE PORTION OF CENTRAL AND SOUTHERN ILLINOIS HAS BEEN UPGRADED TO A MODERATE RISK OF SEVERE STORMS AROUND MID DAY AS A COLD FRONT MOVES ACROSS THE STATE. THE COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST OF ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 10 AM AND 4 PM TODAY. ILZ063-068-091200- CLARK-CRAWFORD- 846 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE PORTION OF CENTRAL AND SOUTHERN ILLINOIS HAS BEEN UPGRADED TO A MODERATE RISK OF SEVERE STORMS AROUND MID DAY AS A COLD FRONT MOVES ACROSS THE STATE. THE COLD FRONT WILL MOVE QUICKLY EAST ACROSS THE STATE LATE THIS MORNING AND THIS AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BETWEEN 9 AM AND 3 PM. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY NIGHT AND TUESDAY...AS THE NEXT STORM SYSTEM PASSES BY TO THE NORTHWEST OF ILLINOIS. THE WABASH RIVER FROM TERRE HAUTE THROUGH HUTSONVILLE IS EXPECTED TO GO ABOVE FLOOD STAGE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY. HJS
In the hours before
Local storm report, Mar 8, 6:46 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
646 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG CUBA 40.49N 90.19W
03/08/2009 FULTON IL EMERGENCY MNGR
POWER LINES REPORTED DOWN IN CUBA.
&&
BOUSLEYLocal storm report, Mar 8, 7:00 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
700 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM HAIL 4 SW PEORIA 40.70N 89.66W
03/08/2009 E1.00 INCH PEORIA IL TRAINED SPOTTER
BRIEF QUARTER SIZED HAIL WITH ESTIMATED WIND GUST OF 55
TO 60 MPH BY TRAINED SPOTTER.
&&
BOUSLEYLocal storm report, Mar 8, 7:33 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND DMG 1 W BENSON 40.85N 89.14W
03/08/2009 WOODFORD IL EMERGENCY MNGR
REPORT OF POWER LINES DOWN SOUTH OF INTERSECTION OF ROUTE
116 AND ROUTE 117 NEAR BENSON.
&&
BOUSLEYLocal storm report, Mar 8, 7:35 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND DMG 1 W BENSON 40.85N 89.14W
03/08/2009 WOODFORD IL EMERGENCY MNGR
ADDITIONAL REPORT OF POWER LINE POLES DOWN JUST SOUTH OF
THE INTERSECTION OF ROUTE 116 AND ROUTE 117.
&&
BOUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:06 PM CST | River Flood Warning | ILX | Marshall, Putnam | 40 days |
| Mar 7, 9:06 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 90 days |
| Mar 8, 1:52 AM CST | Areal Flood Advisory | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| Mar 8, 6:08 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 37 min |
| Mar 8, 6:28 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 47 min |
| Mar 8, 6:57 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 42 min |
| Mar 8, 11:02 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Woodford | 6 hr |
| Mar 8, 11:02 AM CDT | River Flood Warning | ILX | Fulton, Knox | 6 days |
| Mar 8, 11:02 AM CDT | River Flood Warning | ILX | Fulton | 7 days |
| Mar 8, 11:18 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Mar 8, 11:40 AM CDT | Tornado Warning | ILX | Logan, Sangamon | 35 min |
| Mar 8, 11:59 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 28 min |
| Mar 8, 12:11 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 34 min |
| Mar 8, 12:13 PM CDT | Tornado Warning | ILX | McLean, Tazewell, Woodford | 47 min |
| Mar 8, 12:52 PM CDT | Tornado Warning | ILX | Clay, Lawrence, Richland | 38 min |
| Mar 8, 1:34 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 26 min |
Nearby
Wind Advisories in Illinois, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.